# SDR WVER2013082792801

- Difficulty date: August 27, 2013
- Submitted: August 27, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 21,701 hours, 17,952 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Failed
- Location: Adg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED AD-2011-06-08, FAILURE OF THE POWER FEEDER WIRES CONNECTING THE AIR DRIVEN GENERATOR IAW SB 670BA-24-027.
